MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6) (different samples for the same patient).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely decreased alinity c creatinine result for a patient that the physician was questioning after receiving the result.The following data was provided (customer¿s normal range for creatinine: 0 -1.3 mg/dl).On (b)(6) 2023 sid: (b)(6): creatinine result: 0.5 mg/dl.On (b)(6) 2023 sid: (b)(6): creatinine result: 3.039 / sid: (b)(6): creatinine result: 4.38 mg/dl.I-stat creatinine result: 6.2 there was no impact to patient management reported.
 
Event or Problem Description
The customer reported a falsely decreased alinity c creatinine result for a patient that the physician was questioning after receiving the result.The following data was provided (customer¿s normal range for creatinine: 0 -1.3 mg/dl).On (b)(6) 2023 sid (b)(6): creatinine result: 0.5 mg/dl on (b)(6) 2023 sid (b)(6): creatinine result: 3.039 / sid (b)(6): creatinine result: 4.38 mg/dl i-stat creatinine result: 6.2 there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity c creatinine results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.The complaint activity is normal for reagent lot 60912un22.A review of tracking and trending did not identify any related trends for the product for the issue.A review of the device history records did not identify any non-conformances or deviations associated with the lot number 60912un22 and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for alinity c creatinine reagent lot 60912un22.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16421956
Report Number3002809144-2023-00093
Device Sequence Number5341442
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number60912UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown